Can anybody give me a hint to what could be wrong with me. I still totally love my man of 3 years but for the last 4 or 5 months I have been completely against sex. Don't get me wrong I still do it to please him, but I'm not into it.I don't understand will it ever go away??? Please help.
Any type of pain coming off of any opiate is normal. It is your brain telling you that you need pain pills. Plus stress can cause headaches. Take a couple Tylenol and IB-Profin and of course eat and sleep right. Don't take to much though because it can be bad for you. If it persists for too long see your doctor. And if you feel like using, hit a meeting ...
I wish I could help. I've been on medication for BP for over 10 years. I have tried almost all of them, but each person has different needs and has to find their own combination of meds. You'll need therapy for awhile to track it and learn about you and your disorder. I've been hospitalized too many times but the last was almost 8 months ago an...
That's a hard one. With drawl is awful and you are right about medication, it can be worse than drinking. But there are over the counter sleeping pills such as Melatonin which is naturally already in our bodies. Another thing I would try is to either add another nightly exercise to your routine or spilt the long one you already do so you can exercise bef...
I have fun dancing so I use Dance Central on Xbox Kinect or Just Dance on the Wii. I've tried Zumba once and the music and style is different but it was a much better work out targeting more problem areas.
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.